# SDR DXTA200500883

- Difficulty date: August 4, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Cessna 650
- Aircraft serial: 6507091
- Aircraft time: 5,406 hours, 4,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WITH APU RUNNING THE COCKPIT FILLED WITH BLUE SMOKE AND THE COCKPIT SUPPLY AIR TEMPERATURE WAS 170 DEGREES AND CLIMBING WITH THE TEMPERATURE CONTROL IN FULL COLD.
